Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On quasi-local noetherian rings


Author: Gerhard Michler
Journal: Proc. Amer. Math. Soc. 20 (1969), 222-224
DOI: https://doi.org/10.1090/S0002-9939-1969-0232796-9
MathSciNet review: 0232796
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. MR 0117252 (22:8034)
  • [2] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 0111766 (22:2627)
  • [3] M. Harada, Note on the dimension of modules and algebras, J. Inst. Polyteck. Osaka City Univ. 7 (1956), 17-27. MR 0081269 (18:375d)
  • [4] G. Michler, Charakterisierung einer Klasse von Noetherschen Ringen, Math. Z. 100 (1967), 163-182. MR 0213396 (35:4260)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232796-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society